# SDR MZZA98038

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 69439473
- Condition: Corroded
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WERE FOUND ON NLG W/W AFT MOUNT SUPPORT FITTING PLATES AT BS 337 RBL 17.5 AND LBL 17.5.  THE CORRODED MOUNT SUPPORT FITTING PLATES WERE REMOVED AND REPLACED PER B727 SRM 51-30-2.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 839628 (SEQ NR 01091).  (M)
